# SDR FDKA200706306

- Difficulty date: June 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 13,988 hours, 13,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6000 JFK (0800 PHX LCL) - MAIN CABIN DOOR WILL NOT STAY LOCKED IN OPEN POSITION.  MX FOUND OBSTRUCTION IN DOOR, REMOVED BOOK OPS CK GOOD.
